MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM; BIOMIIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM; BIOMIIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This mdr is related to 3011632150-2022-00029.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with two biomimics-3d stents (a 7.0 x 150mm and a 7.0 x 125mm) to treat a denovo lesion of the sfa proximal third to sfa middle third of the right leg.A retrograde approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty.Atherectomy was also performed pre-stent placement.On (b)(6) 2022, an event of occlusion was reported from the site.It was reported as "not related" to the device or procedure but to a worsening of the pre-existing condition.It was reported as target lesion related.It was identified at 12-month ultrasound but an angiogram on (b)(6) 2022 showed occlusion of the proximal to middle segment of the biomimics stent.The site is considering surgical versus percutaneous intervention.The event is reported as serious.The patient outcome is described as "continuing".The device remains implanted.On review of the event by veryan, it was determined to be possibly related to the device due to the target lesion relationship.
 
Additional Manufacturer Narrative
This mdr is related to 3011632150-2022-00029.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of occlusion is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This mdr is related to 3011632150-2022-00029.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of occlusion is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This mdr is related to 3011632150-2022-00029.The patient was treated as part of the mimics 3d usa post-market observational study.The patient was implanted with two biomimics-3d stents (a 7.0 x 150mm and a 7.0 x 125mm (the subject of this report)) to treat a denovo lesion of the superficial femoral artery (sfa) proximal third to sfa middle third of the right leg.A retrograde approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta) balloon.Atherectomy was also performed pre-stent placement to prepare the target site.On (b)(6) 2022, an event of occlusion was reported from the site.It was reported as "not related" to the device or procedure but to a worsening of the pre-existing condition.It was reported as target lesion related.It was identified at 12-month duplex ultrasound (dus) but an angiogram on (b)(6) 2022 showed occlusion of the proximal to middle sfa segment of the biomimics stent.The site evaluated the patient for femoropopliteal bypass on (b)(6) 2022 but they were not considered a good candidate.As of the (b)(6) 2023, the patient was being managed medically and was considered stable.The event is reported as not serious.The patient outcome is described as "continuing".The device remains implanted.On review of the event by veryan initially, it was determined to be possibly related to the device due to the target lesion relationship.
 
Additional Manufacturer Narrative
This mdr is related to 3011632150-2022-00029.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of occlusion is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional information received from the site, d.3 was updated to reflect the block 5 address, d.10.Was updated to remove aspirin as the patient was not taking this at the time of the event., g.1.Was updated to reflect the block 5 address, g.6.And h.11.Have been updated to reflect the type of report (follow-up 02) and the sections updated via this report.
 
Event or Problem Description
This mdr is related to 3011632150-2022-00029.The patient was treated as part of the mimics 3d usa post-market observational study.The patient was implanted with two biomimics-3d stents (a 7.0 x 150mm and a 7.0 x 125mm (the subject of this report)) to treat a denovo lesion of the superficial femoral artery (sfa) proximal third to sfa middle third of the right leg.A retrograde approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta) balloon.Atherectomy was also performed pre-stent placement to prepare the target site.On (b)(6) 2022, an event of occlusion was reported from the site.It was reported as "not related" to the device or procedure but to a worsening of the pre-existing condition.It was reported as target lesion related.It was identified at 12-month duplex ultrasound (dus) but an angiogram on (b)(6) 2022 showed occlusion of the proximal to middle sfa segment of the biomimics stent.The site evaluated the patient for femoropopliteal bypass on (b)(6) 2022 but they were not considered a good candidate.As of the (b)(6) 2023, the patient was being managed medically and was considered stable.At the patient's 36-month follow-up on (b)(6) 2024, no further evaluation was performed.The patient's symptoms are stable and they do not wish to proceed with any further interventions at this time.The event is reported as not serious.The patient outcome is described as "continuing".The device remains implanted.On review of the event by veryan initially, it was determined to be possibly related to the device due to the target lesion relationship.Veryan received additional information on this event on 05-feb-24.The site provided the additional information that the patient's symptoms remain stable following the patient's 36-month follow-up.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key14562384
Report Number3011632150-2022-00030
Device Sequence Number20104262
Product Code NIP
UDI-Device Identifier05391526850497
UDI-Public(01)05391526850497(17)220417(11)200916(10)0000052115
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number142122-15
Device Catalogue Number142122-15
Device Lot Number0000052115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer02/10/2023
02/05/2024
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date03/10/2023
03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ASPIRIN; CLOPIDOGREL (PLAVIX); CLOPIDOGREL (PLAVIX); CLOPIDOGREL (PLAVIX); ELIQUIS; HEPARIN IV; HEPARIN IV; XARELTO; XARELTO; XARELTO
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight187 KG
Patient EthnicityNon Hispanic
Patient RaceWhite